PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 149 | 2 | 167-170
Tytuł artykułu

On strongly Hausdorff flows

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A flow of an open manifold is very complicated even if its orbit space is Hausdorff. In this paper, we define the strongly Hausdorff flows and consider their dynamical properties in terms of the orbit spaces. By making use of this characterization, we finally classify all the strongly Hausdorff $C^1$-flows.
Słowa kluczowe
Rocznik
Tom
149
Numer
2
Strony
167-170
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-02-25
poprawiono
1995-10-20
Twórcy
Bibliografia
  • [1] D. B. A. Epstein, Foliations with all leaves compact, Ann. Inst. Fourier (Grenoble) 26 (1) (1976), 265-282.
  • [2] M. C. Irwin, Smooth Dynamical Systems, Academic Press, London, 1980.
  • [3] H. Nakayama, Some remarks on non-Hausdorff sets for flows, in: Geometric Study of Foliations, World Scientific, Singapore, 1994, 425-429.
  • [4] E. Vogt, A foliation of $ℝ^3$ and other punctured 3-manifolds by circles, I.H.E.S. Publ. Math. 69 (1989), 215-232.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv149i2p167bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.